# SDR MALA020389

- Difficulty date: July 3, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 258 UPPER FLANGE OF BOTTOM FRAME IN CENTER SECTION HAS CORROSION.  COMPLETED REPAIR IAW EO S53108.
